Global theorems on manifolds which admit distributions
Séminaire Ehresmann. Topologie et géométrie différentielle, Volume 1  (1957-1958), Talk no. 18, 7 p.
@article{SE_1957-1958__1__A7_0,
     author = {Willmore, T. J.},
     title = {Global theorems on manifolds which admit distributions},
     journal = {S\'eminaire Ehresmann. Topologie et g\'eom\'etrie diff\'erentielle},
     publisher = {Secr\'etariat math\'ematique},
     volume = {1},
     year = {1957-1958},
     note = {talk:18},
     zbl = {0134.39901},
     mrnumber = {121749},
     language = {en},
     url = {http://www.numdam.org/item/SE_1957-1958__1__A7_0}
}
Willmore, T. J. Global theorems on manifolds which admit distributions. Séminaire Ehresmann. Topologie et géométrie différentielle, Volume 1 (1957-1958) , Talk no. 18, 7 p. http://www.numdam.org/item/SE_1957-1958__1__A7_0/